# SDR USA2002F00051

- Difficulty date: June 4, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT 4 DOOR EXIT IDENTIFIER, INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.
